# SDR 98UAL900171

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR EMERGENCY SLIDE LIGHT IS INOP.  REPLACED BATTERY.
